Advertisement

Leibniz Algebras Associated with Representations of Euclidean Lie Algebra

  • J. Q. AdashevEmail author
  • B. A. Omirov
  • S. Uguz
Article
  • 3 Downloads

Abstract

In the present paper we describe Leibniz algebras with three-dimensional Euclidean Lie algebra \(\mathfrak {e}(2)\) as its liezation. Moreover, it is assumed that the ideal generated by the squares of elements of an algebra (denoted by I) as a right \(\mathfrak {e}(2)\)-module is associated to representations of \(\mathfrak {e}(2)\) in \(\mathfrak {sl}_{2}({\mathbb {C}})\oplus \mathfrak {sl}_{2}({\mathbb {C}}), \mathfrak {sl}_{3}({\mathbb {C}})\) and \(\mathfrak {sp}_{4}(\mathbb {C})\). Furthermore, we present the classification of Leibniz algebras with general Euclidean Lie algebra \({\mathfrak {e(n)}}\) as its liezation I being an (n + 1)-dimensional right \({\mathfrak {e(n)}}\)-module defined by transformations of matrix realization of \(\mathfrak {e(n)}\). Finally, we extend the notion of a Fock module over Heisenberg Lie algebra to the case of Diamond Lie algebra \(\mathfrak {D}_{k}\) and describe the structure of Leibniz algebras with corresponding Lie algebra \(\mathfrak {D}_{k}\) and with the ideal I considered as a Fock \(\mathfrak {D}_{k}\)-module.

Keywords

Leibniz algebra Euclidean lie algebra Diamond lie algebra Representation of euclidean lie algebra Fock module 

Mathematics Subject Classification (2010)

17A32 17B10 17B30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgments

This work was supported by Agencia Estatal de Investigación (Spain) grant MTM2016-79661-P (European FEDER support included, UE) and by Ministry of Education and Science of the Republic of Kazakhstan the grant No. 0828/GF4.

References

  1. 1.
    Albeverio, S., Ayupov, S.A., Omirov, B.A.: Cartan subalgebras, weight spaces and criterion of solvability of finite dimensional Leibniz algebras. Rev. Mat. Complut. 19(1), 183–195 (2006)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Avitabile, M., Mattarei, S.: Diamonds of finite type in thin Lie algebras. J. Lie Theory 19(3), 483 505 (2009)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Ayupov, S.A., Camacho, L.M., Khudoyberdiyev, A.K, Omirov, B.A.: Leibniz algebras associated with representations of filiform Lie algebras. J. Geom. Phys. 98, 181 195 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Balavoine, D.: Déformations et rigidité géométrique des algebras de Leibniz. Comm. Algebra 24, 1017–1034 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Barnes, D.W.: On Levi’s theorem for Leibniz algebras. Bull. Australian Math. Soc. 86(2), 184–185 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Barnes, D.W.: On Engel’s Theorem for Leibniz Algebras. Comm. Alg. 40(4), 1388–1389 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Basarab-Horwath, P.: Displaced Fock representations of the canonical commutation relations. J. Phys. A, 1981 14(6), 1431 (1438)MathSciNetGoogle Scholar
  8. 8.
    Calderón, A.J., Camacho, L.M., Omirov, B.A.: Leibniz algebras of Heisenberg type. Journal of Algebra 452(15), 427–447 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Casas, J.M., Ladra, M., Omirov, B.A., Karimjanov, I.A.: Classification of solvable Leibniz algebras with naturaly graded filiform nilradical. Linear Alg. Appl. 438(7), 2973–3000 (2013)CrossRefzbMATHGoogle Scholar
  10. 10.
    Casas, J.M., Ladra, M., Omirov, B.A., Karimjanov, I.A.: Classification of solvable Leibniz algebras with null-filiform nilradical. Linear Multilinear Alg. 61(6), 758–774 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Casati, P., Minniti, S., Salari, V.: Indecomposable representations of the Diamond Lie algebra. J. Math. Phys. 51, 033515 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Douglas, A., Premat, A.: A class of nonunitary, finite dimensional representations of the Euclidian Lie algebra \(\mathfrak {e}(2)\). Commun. Algebra 35, 14–33 (2007)CrossRefzbMATHGoogle Scholar
  13. 13.
    Douglas, A., Repka, J., Joseph, W.: The Euclidean algebra in rank 2 classical Lie algebras. J. Math. Phys. 55, 061701 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Douglas, A., Guise, H.: Some nonunitary, indecomposable representations of the Euclidean algebra \(\mathfrak {e}(3)\). J. Math. Phys. 43, 085204 (2010)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Gorbatsevich, V.V.: On some basic properties of Leibniz algebras. arXiv:1302.3345v2
  16. 16.
    Loday, J.-L.: Une version non commutative des algèbres de Lie: les algèbres de Leibniz. Ens. Math. 39, 269–293 (1993)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Ludwig, J.: Dual topology of diamond groups. J. Reine. Angew. Math. 467, 67–87 (1995)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Omirov, B.A.: Conjugacy of Cartan subalgebras of complex finite dimensional Leibniz algebras. J. Algebra 302, 887–896 (2006)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Institute of MathematicsUzbekistan Academy of SciencesTashkentUzbekistan
  2. 2.National University of UzbekistanTashkentUzbekistan
  3. 3.Department of MathematicsArts and Sciences Faculty Harran UniversityŞanliurfaTurkey

Personalised recommendations